On matrix schemes
Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 283-286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_2_a10,
author = {Yu. I. Yanov},
title = {On matrix schemes},
journal = {Doklady Akademii Nauk},
pages = {283--286},
year = {1957},
volume = {113},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a10/}
}
Yu. I. Yanov. On matrix schemes. Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 283-286. http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a10/